# SDR WX0A2014102672227

- Difficulty date: October 23, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- Aircraft time: 52,349 hours, 46,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER OVERHEAD LIGHT INOPERATIVE.  R & R COCKPIT OVERHEAD EMER LIGHT BATTERY IAW MM 33-53-0.  OPERATIONS CHECKED GOOD IAW SAME.
